Side Effects: I have tried a few anti... - Anxiety Support

Anxiety Support

47,365 members47,269 posts

Side Effects

NatNat92
NatNat92

I have tried a few anti depressants and both even at a low dose gave me horrible side effects. My hands and toes would tingle and also sometimes go numb. My tongue would feel weird as if someone was clamping down or little electric shocks. And I started having night sweats as well as horrible insomnia. I was advise by my psychiatrist to stop taking them which I have. But how long until the side effects go away? Thanks for help. What do y’all recommend I take? Seems my body doesn’t like SSRI.

2 Replies

Hello Nat, I was on three different meds over a period of time. They helped some but none of them eliminated my anxiety. The only one that i could tell that made a difference was Klonopin and it helped slow down my ruminating. What helped me the most was learning all I could about anxiety disorder and learning to accept the fearful thoughts and feelings. I am in the process of tapering off of my last med and the side effects you mention are the ones i have been experiencing going through the withdrawal. The withdrawal effects from meds are very real, my advice to you would be to avoid the meds if at all possible. Do some research on natural supplements like Gaba, Tryptophan, 5htp, etc.. for anxiety/depression treatment and consider that approach.

NatNat92
NatNat92 in reply to designguy

Thank so much for this information! I keep reading your response and it’s giving me hope that I am going to get better!

You may also like...